# SDR SWAA2023071979326

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 64,351 hours, 40,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 OVERHEAD EMERGENCY EXIT LIGHT INOP.<[01] MULTIPLE AFT EMERGENCY EXIT LIGHTS INOP. TROUBLESHOT PER FIM TASK 30-50-801 AND WDM 33-51-14-5. FOUND AFT RIGHT EMERGENCY BATTERY TO BE AT FAULT.;[02] R AND R LEFT AND RIGHT BATTERY CHARGERS AND LEFT BATTERY PER MM 33-51-06. EMERGENCY LIGHTS CHECK GOOD
